# SDR SWAA2017081415594

- Difficulty date: August 8, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 44,747 hours, 25,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 411A2212
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT COVER MISSING RED ARROW.    R&R COVER PER AMM.
